# SDR 2006UALA01975

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 47,216 hours, 27,824 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L GIRT BAR DROPPED BACK INTO SLOT AS DOOR WAS OPENED CAUSING SLIDE TO PARTIALLY OPEN.  THE CLAM SHELL GIRT BAR CLIP ON THE LEFT SIDE, WHEN FACING THE SLIDE, WAS STRETCHED OUT ALLOWING FOR A LOOSE FIT.  SLIDE REPLACED ON AIRCRAFT. DEFECTIVE SLIDE OVERHAULED AT SHOP.
